MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE 1.3 BLK/WH W/TPR NDL 36.6MM; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. SUTURETAPE 1.3 BLK/WH W/TPR NDL 36.6MM; POLYETHYLENE SYNTHETIC SUTURE
Model Number SUTURETAPE 1.3 BLK/WH W/TPR NDL 36.6MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 01/09/2024, it was reported by a sales representative via e-mail that an ar-7506t suturetape was defective.This occurred during a case upon being opened.The case was completed with no harm to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Evaluation of the customer's photograph of an alleged ar-7506t batch 15019722, suturetape, 1.3 mm suture, black/white with ½ circle needle, 36.6 mm, ve12.It was noted that the suture tape was frayed and had filaments out of the construction along the tape, most likely as a result of the device being tensioned against a hard bone or an instrument during use.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is user error.Direction for use.Dfu-0222-eor2_fmt_en g.Precautions 2.In handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments such as forceps or needle holders.The complaint allegation of the device being defective was confirmed.The allegation upon opening cannot be confirmed as the photograph (b)(4) customer photo.Jpeg and (b)(4) customer photo 2.Jpeg shows the device being used.

Brand Name
SUTURETAPE 1.3 BLK/WH W/TPR NDL 36.6MM
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18608657
Report Number1220246-2024-00613
Device Sequence Number9033960
Product Code GAT
UDI-Device Identifier00888867341593
UDI-Public00888867341593
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K193575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE 1.3 BLK/WH W/TPR NDL 36.6MM
Device Catalogue NumberAR-7506T
Device Lot Number15019722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown